Advertisement

What should I do if I overdose on sodium chloride?

If you overdose on sodium chloride, you should seek emergency medical attention. Having too much sodium chloride in your body may lead to more serious side effects. Symptoms of overdose include:

  • stomach cramps
  • diarrhea
  • nausea
  • shortness of breath or irregular breathing
  • swelling in the hands or feet
  • irritability or restlessness
  • seizures
  • a fast or irregular heartbeat

To reduce your risk for sodium chloride overdose, make sure you take this medication exactly as prescribed by your doctor.

Continue Learning about Nasal Agent

How do antihistamines relieve allergy and sinus symptoms?
Sigma NursingSigma Nursing
Antihistamines block histamines, which are chemicals responsible for many allergy symptoms. Antihist...
More Answers
What are the disadvantages of kids using nasal decongestants?
Lawrence T. Chiaramonte, MDLawrence T. Chiaramonte, MD
A medication like oxymetazoline hydrochloride, marketed as Afrin or Neo-Synephrine -- once avail...
More Answers
What are antihistamine nasal sprays?
Univ. of Nev. School of Medicine, Family MedicineUniv. of Nev. School of Medicine, Family Medicine
Antihistamine nasal sprays place the antihistamine in the nasal passages and the sinuses. As an anti...
More Answers
How effective is cromolyn nasal spray?
Donna Hill Howes, RNDonna Hill Howes, RN
Cromolyn can provide relief of nasal itching, sneezing, and runny nose, but is less effective for re...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.